MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Model Number 360-1580-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
The patient underwent ct guided puncture biopsy of a mass in the middle lobe of the right lung.Postoperative follow-up ct showed a small amount of pneumothorax.The patient was observed to have no chest tightness or shortness of breath and safely returned to the ward.On the day after surgery, the right chest became more suffocating than before, and the chest pain worsened at night.Upon re examination of the chest x-ray, the amount of pneumothorax increased.A closed drainage surgery was performed on the right chest, and a large amount of gas was introduced through the placement of a chest drainage tube.The patient did not experience any significant discomfort after the surgery.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key20652668
Report Number0001625425-2024-01130
Device Sequence Number18204759
Product Code KNW
UDI-Device Identifier00886333004355
UDI-Public(01)00886333004355(17)251214(10)11454375
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Model Number360-1580-01
Device Lot Number11454375
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceAsian